MAUDE Adverse Event Report: STRYKER ORTHOBIOLOGICS-MALVERN VITOSS BBTRAUMA FOAM PACK 5CC; RESORBABLE CALCIUM SALT BONE VOID FILLER DEVICE

STRYKER ORTHOBIOLOGICS-MALVERN VITOSS BBTRAUMA FOAM PACK 5CC; RESORBABLE CALCIUM SALT BONE VOID FILLER DEVICE
Model Number 2102-2205
Medical Device Problem Code Human Factors Issue (2948)
Health Effect - Clinical Codes Failure of Implant (1924); Swelling (2091); Injury (2348)
Date of Event 11/15/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; as reported by rep: surgeon notified via sms that post implant for a procedure, foot became swollen.Upon re-opening the wound, surgeon reported that the product "looks like it puffed up after pulse lavage".A screw [exact screw unknown] in the plate was found loose and explanted.Rep reported that patient sustained vocal chord damage after intubation and was administered prednazone.As of the time of report, patient had not gotten their voice back.Patient has retained a lawyer.
 
Additional Manufacturer Narrative
Method: device history review, complaint history review; risk assessment; result: device evaluation could not be performed as the device was not returned.Device history review indicated all devices accepted into final stock met specifications.No discrepancies occurred during the manufacturing of this lot.Complaint history review indicated there have been no other similar complaints for this reported lot.The root cause cannot be identified and the failure cannot be confirmed.
 
Event or Problem Description

Brand Name
VITOSS BBTRAUMA FOAM PACK 5CC
Common Device Name
RESORBABLE CALCIUM SALT BONE VOID FILLER DEVICE
Manufacturer (Section D)
STRYKER ORTHOBIOLOGICS-MALVERN
45 great valley parkway
malvern PA 19355
MDR Report Key7112474
Report Number0002530131-2017-00013
Device Sequence Number13790987
Product Code MQV
UDI-Device Identifier00808232001334
UDI-Public(01)00808232001334
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number2102-2205
Device Catalogue Number2102-2205
Device Lot NumberB1704008
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/15/2017
Supplement Date Received by Manufacturer02/26/2018
Initial Report FDA Received Date12/13/2017
Supplement Report FDA Received Date03/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;